# SDR DALA2023020800996

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,115 hours, 15,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 2 L AND 2 R EXIT DOORS HARD TO ARM. CORRECTIVE ACTION: BOTH TRACK CLEANED AND OPS CHECK C/O IAW B767-400 AMM 52-00 NOW FUNCTION NML (9934688)
